On the Circuits of a plane Curve. II. (Mit 5 Figuren im Text)
Mathematische Annalen, Tome 69 (1910), pp. 218-222
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1910__69_158463,
author = {P. Field},
title = {On the {Circuits} of a plane {Curve.} {II.} {(Mit} 5 {Figuren} im {Text)}},
journal = {Mathematische Annalen},
pages = {218--222},
year = {1910},
volume = {69},
zbl = {41.0649.01},
url = {http://geodesic.mathdoc.fr/item/MAN_1910__69_158463/}
}
P. Field. On the Circuits of a plane Curve. II. (Mit 5 Figuren im Text). Mathematische Annalen, Tome 69 (1910), pp. 218-222. http://geodesic.mathdoc.fr/item/MAN_1910__69_158463/